Zum Begriff des linearen Zusammenhanges.

Josef Schmid

Monatshefte für Mathematik (1964)

  • Volume: 68, page 326-367
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schmid, Josef. "Zum Begriff des linearen Zusammenhanges.." Monatshefte für Mathematik 68 (1964): 326-367. <http://eudml.org/doc/177260>.

author = {Schmid, Josef},
journal = {Monatshefte für Mathematik},
keywords = {Riemannian manifolds},
pages = {326-367},
title = {Zum Begriff des linearen Zusammenhanges.},
url = {http://eudml.org/doc/177260},
volume = {68},
year = {1964},

AU - Schmid, Josef
TI - Zum Begriff des linearen Zusammenhanges.
JO - Monatshefte für Mathematik
PY - 1964
VL - 68
SP - 326
EP - 367
KW - Riemannian manifolds
UR - http://eudml.org/doc/177260
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.